# SDR 20000718SH015

- Difficulty date: June 21, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Part serial: A259
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,487 hours
- Component: Case Assy
- Component part number: 407040050101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DISASSEMBLY FOR TRANSMISSIONS FIRST OVERHAUL, FOUND CORROSION IN BORE OF MOUNTING SPLINDLE.  CORROSION IN BORE OF CHIP DETECTOR ASSY.  CORROSION ON INPUT FLANGE.  (X)
